# SDR P2EA01151

- Difficulty date: August 9, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FUSELAGE AFT CARGO COMPARTMENT AT FRAME BS 807, BETWEEN STRINGER 27 LEFT AND 27 RIGHT, LOWER SECTION WITH CRACK.  S/D - REPAIRED FRAME SECTION AT BS 807 BETWEEN STRINGER 27 RIGHT AND STRINGER LEFT DUE TO CRACK IAW SRM 53-10-4, FIG 06.  (M)
